# SDR N6WA20181109601

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 34,629 hours, 23,723 cycles
- Engine: Ge CF348C5B1
- Engine time: 33,197 hours, 22,987 cycles
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 4117T14P02
- Condition: Cracked
- Location: Stage 5
- Component: Engine, Ge
- Component part number: 4157T23G02
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WAS INITIALLY WRITTEN UP FOR N1 VIBES AND LATER FOUND OIL POOLING IN THE FAN CASE. DURING LTP DISMANTLE FOR REPAIR FOUND A CRACKED STAGE 5 DISK AT THE FORWARD FLANGE.  THIS CRACK ENCOMPASSES MORE THAN 180 DEGREES OF THE FORWARD FLANGE
